I took Levaquin in December. I am still dealing with the side effects. My doctor tells me there is nothing he can do for me and wants me to see a specialist. I thought the side effects would go away on their own. They haven't and it's now February. I am going to make the appointment with the specialist but I don't know if there is even any type of treatment for this. I can't find anything online in regards to treatment.
I take Vit c flush, magnesium. omega, and vit B+D--I get IV infusions with Glutethion(spell) as well as vit and minerals. I noticed when I stopped it go worse again. I have been 2 + yrs. into this. The site on facebook for support is excellent. I use it every day to read on new things and share.
- Levaquin Information for Consumers
- Levaquin Information for Healthcare Professionals (includes dosage details)
- Side Effects of Levaquin (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 27 Sep 2010 • 2 answers
Posted 20 Jan 2011 • 3 answers
Posted 21 Jun 2012 • 3 answers
Posted 26 Aug 2014 • 4 answers
Posted 11 Feb 2017 • 5 answers